Walks on countable ordinals and selective ultrafilters
Bulletin de l'Académie serbe des sciences. Classe des sciences mathématiques et naturelles, Tome 35 (2010) no. 1
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
In our previous work we have introduced filters on the set of countable ordinals as invariants to standard characteristics of walks in this domain. In this note we examine their projections to the set of natural numbers.
@article{BASS_2010_35_1_a4,
author = {S. Todor\v{c}evi\'c},
title = {Walks on countable ordinals and selective ultrafilters},
journal = {Bulletin de l'Acad\'emie serbe des sciences. Classe des sciences math\'ematiques et naturelles},
pages = {65 - 78},
year = {2010},
volume = {35},
number = {1},
url = {http://geodesic.mathdoc.fr/item/BASS_2010_35_1_a4/}
}
TY - JOUR AU - S. Todorčević TI - Walks on countable ordinals and selective ultrafilters JO - Bulletin de l'Académie serbe des sciences. Classe des sciences mathématiques et naturelles PY - 2010 SP - 65 EP - 78 VL - 35 IS - 1 UR - http://geodesic.mathdoc.fr/item/BASS_2010_35_1_a4/ ID - BASS_2010_35_1_a4 ER -
S. Todorčević. Walks on countable ordinals and selective ultrafilters. Bulletin de l'Académie serbe des sciences. Classe des sciences mathématiques et naturelles, Tome 35 (2010) no. 1. http://geodesic.mathdoc.fr/item/BASS_2010_35_1_a4/